Dirichlet series associated with polynomials
Acta Arithmetica, Tome 84 (1998) no. 3, pp. 245-278
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_84_3_245_278,
author = {Manfred Peter},
title = {Dirichlet series associated with polynomials},
journal = {Acta Arithmetica},
pages = {245--278},
year = {1998},
volume = {84},
number = {3},
doi = {10.4064/aa-84-3-245-278},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-84-3-245-278/}
}
Manfred Peter. Dirichlet series associated with polynomials. Acta Arithmetica, Tome 84 (1998) no. 3, pp. 245-278. doi: 10.4064/aa-84-3-245-278
Cité par Sources :